Previous |  Up |  Next


Title: Genomorphisms of lattices and semilattices (English)
Author: Chajda, Ivan
Author: Halaš, Radomír
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 33
Issue: 1
Year: 1994
Pages: 23-27
Category: math
MSC: 06A12
MSC: 06B05
MSC: 08A05
idZBL: Zbl 0844.08003
idMR: MR1385742
Date available: 2009-01-29T15:43:34Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Blum E. K., Estes D. R.: A generalization of the homomorphism concept.Algebra Univ. 7 (1977), 143-161. Zbl 0386.08003, MR 0434926
Reference: [2] Blum E. K.: Towards a Theory of Semantics and Compilers for programming Languages.J. of Computers and System Sci., 3 (1969), 248-274. Zbl 0174.28903, MR 0250801


Files Size Format View
ActaOlom_33-1994-1_3.pdf 438.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo